# SDR FDEA201408302374

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Part number: ASL0051501
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG OTBD CORE COWL, AFT HINGE FITTING, AFT FACE HAS GOUGES.  REMOVED & INSTALLED GUSSET IAW SRM 51-31-01.  REMOVED & INSTALLED HINGE FITTING IAW CMM 71-31-01.  DURING REMOVAL FOUND SUPPORT CRACKED, WELDED CRACK IN UPPER SUPPORT RADIUS IAW EA 8-7110-T0310909 ON T14 1089145 ON NR 1 ENG OTBD CORE COWL.  MINOR REPAIR.
